# SDR USAASB99107

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

TPA - FL2707 - CREW DID NOT RECEIVE ANY LANDING GEAR LIGHTS WHEN GEAR HANDLE WAS LOWERED.  CIRCUIT BREAKERS WERE CHECKED, GEAR WAS CYCLED AND VISUAL CHECK THAT GEAR WAS DOWN WAS ACCOMPLISHED.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED AT TPA WITHOUT INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  AT TOUCHDOWN, THE THREE GEAR GREEN LIGHTS DID ILLUMINATE.  MAINTENANCE JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES BUT COULD NOT DUPLICATE PROBLEM.  REPLACED CIRCUIT CARD A-7, LANDING GEAR INDICATION, AS PRECAUTIONARY.  GEAR INDICATION AND SYSTEM CHECKS NORMAL PER MM 32-09-11A.  (M)
